# SDR AALA202205103399

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 28,437 hours, 11,873 cycles
- Engine: Cfmint CFM567B242
- Engine time: 26,112 hours, 10,821 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567BEVQEC737
- Part serial: 962512
- Condition: Vibration
- Location: Zone 400 - Nac/P
- Part time: 26,112 hours, 10,821 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH 22,000 FEET WITH ENGINE ANTI ICE ON, NUMBER 1 ENGINE LOST THRUST AND EXHIBITED EXCESSIVE VIBRATION. REDUCED THRUST BUT COULD NOT ACHIEVE MORE THAN 40% WITHOUT VIBRATION SO SHUT ENGINE DOWN. EMERGENCY WAS DECLARED AND AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING. REMOVED AND REPLACED LEFT ENGINE PER JOBCARD 08L40072003.
